Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 65, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 17, 2011, 9:26 PM CDT for 4 counties in Wisconsin. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2011, 9:26 PM CDT (02:26 UTC)
- Expired
- Jul 17, 2011, 10:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marathon County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 103 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 9:45 PM CDT | TSTM WND DMG | Amherst, WI | TREES DOWN |
| Jul 17, 9:50 PM CDT | TSTM WND DMG | Iola, WI | TREES DOWN. POWER OUT. |
| Jul 17, 10:05 PM CDT | TSTM WND DMG | Waupaca, WI | 14 INCH TREE LIMB DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 7:22 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3989 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.3
The text
As transmitted, in the capitals the NWS used until 2016.
983
WUUS53 KGRB 180226
SVRGRB
WIC073-097-115-135-180330-
/O.NEW.KGRB.SV.W.0065.110718T0226Z-110718T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT SUN JUL 17 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
PORTAGE COUNTY IN CENTRAL WISCONSIN...
SHAWANO COUNTY IN NORTHEAST WISCONSIN...
WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 1030 PM CDT
* AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES WEST OF SHAWANO TO 7 MILES SOUTH OF BEVENT TO 10 MILES
WEST OF MOSINEE...AND MOVING SOUTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
STEVENS POINT...WAUPACA...CLINTONVILLE...AMHERST...WHITING...NEW
LONDON...FREMONT AND MARION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR
STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY
MOVE TO A STURDY SHELTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4490 8995 4485 8870 4459 8866 4459 8874
4425 8874 4424 8967 4437 8973 4451 8972
4451 8979 4468 8985
TIME...MOT...LOC 0226Z 348DEG 30KT 4470 8875 4461 8938
4478 8986
WIND...HAIL 60MPH <.75IN
$$
TDH4 follow-up statements
502
WWUS53 KGRB 180251
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
951 PM CDT SUN JUL 17 2011
WIC073-180301-
/O.CAN.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
MARATHON WI-
951 PM CDT SUN JUL 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARATHON COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING MOVED OUT OF THE
WARNED AREA.
LAT...LON 4468 8922 4485 8870 4460 8866 4460 8874
4426 8874 4425 8967 4436 8973 4451 8972
4452 8972 4452 8979 4468 8985
TIME...MOT...LOC 0251Z 348DEG 30KT 4450 8869 4441 8932
4458 8980
$$
WIC097-115-135-180330-
/O.CON.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
WAUPACA WI-SHAWANO WI-PORTAGE WI-
951 PM CDT SUN JUL 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTAGE...
SHAWANO AND WAUPACA COUNTIES UNTIL 1030 PM CDT...
AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF CLINTONVILLE TO AMHERST TO 13 MILES
SOUTHWEST OF MOSINEE...MOVING SOUTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WAUPACA...NEW LONDON...FREMONT...PLOVER...SHERIDAN...ROYALTON...
NORTHPORT AND WHITE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS.
&&
LAT...LON 4468 8922 4485 8870 4460 8866 4460 8874
4426 8874 4425 8967 4436 8973 4451 8972
4452 8972 4452 8979 4468 8985
TIME...MOT...LOC 0251Z 348DEG 30KT 4450 8869 4441 8932
4458 8980
WIND...HAIL 60MPH <.75IN
$$
TDH517
WWUS53 KGRB 180302
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1002 PM CDT SUN JUL 17 2011
WIC115-180306-
/O.CAN.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
SHAWANO WI-
1002 PM CDT SUN JUL 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SHAWANO COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING MOVED OUT THE WARNED
AREA.
LAT...LON 4433 8967 4446 8962 4453 8956 4456 8957
4462 8954 4455 8909 4458 8878 4459 8875
4460 8874 4426 8874 4425 8967
TIME...MOT...LOC 0256Z 348DEG 30KT 4446 8868 4437 8931
4454 8979
$$
WIC097-135-180330-
/O.CON.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
WAUPACA WI-PORTAGE WI-
1002 PM CDT SUN JUL 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTAGE AND
WAUPACA COUNTIES UNTIL 1030 PM CDT...
AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES SOUTH OF CLINTONVILLE TO AMHERST TO 13 MILES NORTH OF
WISCONSIN RAPIDS...MOVING SOUTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WAUPACA...NEW LONDON...FREMONT...ROYALTON...NORTHPORT...WHITE
LAKE...KING AND BLAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4433 8967 4446 8962 4453 8956 4456 8957
4462 8954 4455 8909 4458 8878 4459 8875
4460 8874 4426 8874 4425 8967
TIME...MOT...LOC 0256Z 348DEG 30KT 4446 8868 4437 8931
4454 8979
WIND...HAIL 60MPH <.75IN
$$
TDH507
WWUS53 KGRB 180319
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 PM CDT SUN JUL 17 2011
WIC097-180329-
/O.CAN.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
PORTAGE WI-
1019 PM CDT SUN JUL 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR PORTAGE COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4433 8922 4440 8899 4446 8874 4434 8874
4426 8875 4426 8922
TIME...MOT...LOC 0319Z 348DEG 30KT 4427 8863 4418 8925
4435 8973
$$
WIC135-180330-
/O.CON.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
WAUPACA WI-
1019 PM CDT SUN JUL 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WAUPACA COUNTY UNTIL 1030 PM CDT...
AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES SOUTHEAST OF NEW LONDON TO 11 MILES EAST OF PLAINFIELD
TO WISCONSIN RAPIDS...MOVING SOUTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4433 8922 4440 8899 4446 8874 4434 8874
4426 8875 4426 8922
TIME...MOT...LOC 0319Z 348DEG 30KT 4427 8863 4418 8925
4435 8973
WIND...HAIL 60MPH <.75IN
$$
TDH129
WWUS53 KGRB 180330
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1030 PM CDT SUN JUL 17 2011
WIC135-180339-
/O.EXP.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
WAUPACA WI-
1030 PM CDT SUN JUL 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAUPACA COUNTY WILL
EXPIRE AT 1030 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM.
LAT...LON 4433 8922 4440 8899 4446 8874 4434 8874
4426 8875 4426 8922
TIME...MOT...LOC 0329Z 348DEG 30KT 4419 8861 4410 8923
4427 8970
$$
TDHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:26 PM CDT, 6 hours earlier.
Area forecast discussion, Jul 17, 3:26 PM CDT, 6 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CDT SUN JUL 17 2011 .SHORT TERM...TONIGHT AND MONDAY. ONCE THE LOW CLOUDS AND FOG LIFTED THIS MORNING...TEMPERATURES WARMED IN THE UPPER 80S TO MID 90S WITH DEW POINTS IN THE MIDDLE 70S TO NEAR 80. A PARTIAL CHECK OF DEW POINT DATA AT GREEN BAY INDICATED A 81 DEW POINT BACK IN JULY OF 1995. SO WE ARE NEAR ALL TIME HIGH DEW POINTS ACROSS MUCH OF THE AREA. THE ONLY EXCEPT WAS ALONG THE LAKE MICHIGAN SHORELINE WHERE LAKE BREEZE KICKED. TEMPERATURE AT MID AFTERNOON WAS ONLY A COOL 69 DEGREES AT THE KEWAUNEE LAKESHORE. FOR TONIGHT...EXPECTATIONS ARE THAT A MCS IS EXPECTED TO DEVELOP NORTHWEST OF THE AREA AND THEN DIVE EAST SOUTHEAST INTO THE AREA. MANY QUESTION LINGER INTO TIMING AND LOCATION ON WHERE THE SEVEREST PORTION OF THE MCS ACTIVITY WILL OCCUR. CURRENT THINKING IS THAT THE SOUTHWEST TWO THIRDS OF THE FORECAST AREA WILL SEE THE STRONGEST PORTION OF THE MCS. CURRENT REGIONAL RADAR NOW SHOWING THUNDERSTORMS DEVELOPING ACROSS NORTH CENTRAL MINNESOTA AT THIS TIME. ONCE THE COMPLEX ORGANIZES...IT WILL QUICKLY RACE TO THE EAST SOUTHEAST. HAVE INCLUDED DAMAGING WINDS AND LOCALLY HEAVY RAIN IN THE FORECAST. OVERNIGHT...AREAS OF LOW CLOUDS AND FOG ARE EXPECTED TO DEVELOP LATE TONIGHT AND LINGER INTO MONDAY MORNING. ANOTHER HOT AND HUMID DAY IS EXPECTED ACROSS THE REGION WITH HIGHS MOST PLACES IN THE 90S. DEW POINTS WILL REMAIN IN THE 70S. AFTERNOON HEAT INDICES WILL CLIMB TO AROUND 100 ACROSS THE NORTH AND 103 TO 108 ACROSS THE SOUTH. AS FOR HEADLINES...EXTENDED EXCESSIVE HEAT WARNING THROUGH THURSDAY AFTERNOON PER COORDINATION WITH LONG TERM FORECASTER. HAVE EXTENDED THE HEAT ADVISORY FOR THE NORTH THROUGH MONDAY AFTERNOON DUE TO THE EXPECTED HEAT INDEX VALUES AROUND 100. MIDNIGHT CREW WILL PROBABLY NEED TO ADD A HEAT ADVISORY FOR AT LEAST MANITOWOC AND KEWAUNEE COUNTIES DUE TO EXPECTED OFF SHORE WIND FOR MOST OF THE DAY. LAKE BREEZE IS NOT EXPECTED TO MOVE AS FAR INLAND AS IT DID TODAY. DOOR COUNTY APPROACHED 100 DEGREES FOR A SHORT PERIOD OF TIME THIS AFTERNOON. WITH WESTERLY WIND OFF BAY...HEAT INDICES WILL COME CLOSE AGAIN TO 100 AT INTERIOR LOCATIONS. .LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...MAIN FCST CONCERNS ARE OPPRESSIVE HEAT AND HUMIDITY AND ASSOCIATED HEADLINES...AND TSTM CHCS. COMBINATION OF HEAT AND HUMIDITY WILL LEAD TO HEAT INDICES IN THE 100-105 RANGE DURING THE AFTERNOONS THROUGH THURSDAY. THE HOTTEST DAY WILL LIKELY BE ON WEDNESDAY...WHEN HEAT INDICES MAY REACH 110 IN C/EC WI. HAVE EXTENDED THE EXCESSIVE HEAT WARNING THROUGH THURSDAY...WHICH MATCHES UP WITH ARX/MKX. OPTED TO NOT EXPAND THE AREAL COVERAGE OF THE WARNING...AS HEAT INDICES MAY ONLY BE IN THE 90S ACROSS NORTHERN WI ON TUESDAY. PCPN CHCS WILL BE TIED TO THE VARIOUS FRONTAL BOUNDARIES THAT RESIDE ACROSS THE AREA DURING THIS PERIOD. A WEAK COLD FRONT IS EXPECTED TO SAG SOUTH THROUGH THE AREA ON MONDAY NIGHT AND TUESDAY...THEN LIFT BACK TO THE NORTHEAST AS A WARM FRONT ON TUESDAY NIGHT AND WEDNESDAY. ASIDE FROM LINGERING EVENING STORMS ON MONDAY NIGHT...EXPECT THE SOUTHWARD PUSH OF THE FRONT TO BE FAIRLY UNEVENTFUL...WITH H8 FLOW VEERING NORTHWEST AND SOMEWHAT DRIER AND MORE STABLE AIR MOVG INTO NORTHERN WI. HOWEVER...EXPECT ACTIVITY TO INCREASE AGAIN BY TUES NGT AS THE WARM FRONT SURGES NORTH. THE BOUNDARY WILL BE CLOSE ENOUGH TO THE WI/UPPER MI BORDER ON WEDS TO WARRANT A POP OVER THE FAR NORTH. A COLD FRONT IS EXPECTED TO EDGE TOWARD NW WI ON WEDS NGT...AND LOOKS LIKE IT WILL EVENTUALLY STALL OUT WEST TO EAST ACROSS THE REGION ON THU/FRI. ANOTHER COLD FRONT MAY APPROACH ON FRIDAY NGT OR SATURDAY...AND MOVE SLOWLY THROUGH THE AREA OVER THE WEEKEND. WITH ALL OF THESE BOUNDARIES AFFECTING THE REGION...AND A MOIST AND UNSTABLE AIR MASS IN PLACE...CANNOT RULE OUT A CHC OF TSTMS FOR ANY OF THE PERIODS. && .AVIATION...CONCERNS FOR TONIGHT WILL BE THE POTENTIAL FOR COMPLEX OF THUNDERSTORMS THAT WILL MOVE ACROSS THE AREA THAT WILL BE CAPABLE OF PRODUCING WIND GUSTS OVER 50 KNOTS. AT THIS TIME... MODELS FORECAST ARE VASTLY DIFFERENT ON WHERE THIS COMPLEX WILL SET UP. CURRENT BELIEF IS THAT MOST OF THE FORECAST AREA WILL BE AFFECTED BY THIS COMPLEX THIS EVENING. SHOWERS AND THUNDERSTORMS NOW DEVELOPING ACROSS CENTRAL AND NORTHERN MINNESOTA. THIS AREA SHOULD INCREASE THIS EVENING AS IT GRADUALLY TURNS SOUTHEAST. HAVE HIT THE 18Z TAFS HARD WITH STRONG THUNDERSTORMS AT KAUW AND KCWA BETWEEN 01Z AND 03Z AND KGRB/KATW BETWEEN 03Z AND 05Z. THIS TIMING OF THIS COMPLEX MAY BE ADJUSTED ONCE IT BECOMES BETTER ORGANIZED. AFTER THE COMPLEX OF STORMS EXITS THE AREA TONIGHT...WILL NEED TO WORRY AGAIN WITH LOW CLOUDS AND FOG. MOIST AIR MASS IN PLACE AND WITH EXPECTED RAINFALL TONIGHT...THINK THERE WILL BE LOW CLOUDS AND FOG. THE LOW CLOUDS AND FOG WERE A LITTLE SLOWER TO LIFT THIS MORNING...SO ANY DENSE FOG OR LOW CLOUDS THAT DO FORM PROBABLY W WILL NOT CLEAR OUT TO VFR CONDITIONS UNTIL 15-16Z. HAVE A CHANCE OF THUNDERSTORMS ON MONDAY WITH WEAK FRONT MOVING THROUGH THE AREA. && .GRB WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030- 031-035>039-045-048-049. HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR WIZ005-010>013-018-019- 021-073-074. && ECKBERG/KIECKBUSCH
Hazardous weather outlook, Jul 17, 3:04 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CDT SUN JUL 17 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 304 PM CDT SUN JUL 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND TORRENTIAL RAIN. RAINFALL RATES OF 2 TO 3 INCHES MAY CAUSE SOME URBAN STREET FLOODING AND PONDING OF WATER ON AREA HIGHWAYS. HEAT INDICES OF 100 TO 110 DEGREES WILL CONTINUE FOR THE REST OF THE AFTERNOON INTO EARLY THIS EVENING. HEAT INDICES SHOULD DROP BELOW 100 DEGREES BY MID EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A HAZARDOUS COMBINATION OF HEAT AND HUMIDITY IS LIKELY FOR ALL OR PART OF THE PERIOD FROM MONDAY THROUGH FRIDAY. HIGH TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT INDICES OVER 100 DEGREES ON SOME OR ALL OF THESE DAYS. THOSE RESPONSIBLE FOR CONSTRUCTION CREWS AND LARGE OUTDOOR EVENTS SHOULD MAKE PLANS FOR PROVIDING SHADE...WATER AND PLACES FOR PEOPLE TO COOL OFF. THOSE CARING FOR THE ELDERLY AND DISABLED SHOULD ENSURE THEY ARE NOT ENDANGERED BY THE UPCOMING HOT WEATHER. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME MONDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-182015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 304 PM CDT SUN JUL 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT PATCHY DENSE FOG CAN BE EXPECTED OVER THE COASTAL WATERS OF LAKE MICHIGAN AS A WARM AND HUMID AIR MASS IS FIRMLY ENTRENCHED OVER THE COLDER WATERS. IN ADDITION TO FOG...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH STRONG WINDS THAT WILL MAKE BOATING HAZARDOUS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL WATERS OF LAKE MICHIGAN THROUGH MUCH OF THE UPCOMING WEEK. VERY WARM AND HUMID AIR WILL REMAIN OVER THE COOLER WATERS OF LAKE MICHIGAN. THE FOG IS USUALLY MOST DENSE WHERE THE WATER IS COLDEST AND WHEN WINDS ARE LIGHT. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME MONDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR. ECKBERG/TSK
In the hours before
Local storm report, Jul 17, 8:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
845 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG ELCHO 45.43N 89.18W
07/17/2011 LANGLADE WI PUBLIC
POWER POLE DOWN - REPORT RELAYED BY LAW ENFORCEMENT
&&Local storm report, Jul 17, 8:59 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
859 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND DMG 2 WSW AURORA 45.77N 88.13W
07/17/2011 FLORENCE WI LAW ENFORCEMENT
TREE DOWN ON COUNTY HWY B NEAR AURORA
&&Local storm report, Jul 17, 9:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
906 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG 8 NE LAKEWOOD 45.37N 88.39W
07/17/2011 OCONTO WI LAW ENFORCEMENT
TREE DOWN ON COUNTY HWY F
&&Local storm report, Jul 17, 9:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM TSTM WND DMG WAUSAU 44.96N 89.63W
07/17/2011 MARATHON WI TRAINED SPOTTER
LARGE TREE DOWN AT 11TH AVENUE AND STEWART AVENUE
&&
THLocal storm report, Jul 17, 9:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND GST WESTON 44.90N 89.57W
07/17/2011 M53 MPH MARATHON WI PUBLIC
TREES DOWN
&&Local storm report, Jul 17, 9:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
923 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 5 S MOUNTAIN 45.11N 88.48W
07/17/2011 E40 MPH OCONTO WI PUBLIC
NEAR YMCA YOUTH CAMP
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:05 PM CDT | Flash Flood Warning | GRB | Vilas | 3 hr |
| Jul 17, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 39 min |
| Jul 17, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette, Oconto | 75 min |
| Jul 17, 8:40 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 50 min |
| Jul 17, 8:49 PM CDT | Special Marine Warning | GRB | 116 min | |
| Jul 17, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto, Shawano | 52 min |
| Jul 17, 9:30 PM CDT | Severe Thunderstorm Warning | GRB | Menominee | 22 min |
| Jul 17, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 65 min |
| Jul 17, 9:48 PM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 63 min |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 54 min |
| Jul 17, 10:24 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 66 min |
| Jul 18, 6:57 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 48 min |
| Jul 18, 7:41 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 49 min |
| Jul 18, 8:14 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 46 min |
| Jul 18, 8:19 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 41 min |
| Jul 18, 8:46 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Winnebago | 59 min |
| Jul 18, 9:03 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 39 min |
| Jul 18, 9:10 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 18, 9:15 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet | 45 min |
| Jul 18, 9:40 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee, Manitowoc | 38 min |
| Jul 18, 10:43 AM CDT | Severe Thunderstorm Warning | GRB | Door | 23 min |
| Jul 18, 11:05 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 50 min |
| Jul 18, 11:36 AM CDT | Special Marine Warning | GRB | 41 min | |
| Jul 18, 2:11 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 49 min |
| Jul 18, 2:27 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 32 min |
| Jul 18, 2:57 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 33 min |
| Jul 18, 5:20 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 40 min |
| Jul 18, 5:56 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 64 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.